Correction to: On inner constraints in plane circular arches (Archive of Applied Mechanics, (2004), 74, 3-4, (212-222), 10.1007/s00419-004-0344-7)

Ugurcan Eroglu, Giuseppe Ruta*

*Corresponding author for this work

Research output: Contribution to journalComment/debate

Abstract

The series expansions in Eq. (16) of [1] for trigonometric functions depending on a small evolution parameter shall be corrected.

Original languageEnglish
Pages (from-to)2209-2212
Number of pages4
JournalArchive of Applied Mechanics
Volume89
Issue number10
DOIs
Publication statusPublished - 1 Oct 2019

Bibliographical note

Publisher Copyright:
© 2019, Springer-Verlag GmbH Germany, part of Springer Nature.

Funding

U.E. acknowledges the support of DISG at “La Sapienza.” G.R. acknowledges the support of the grants “Progetto di ricerca d’Ateneo” C26A15JLMP of “La Sapienza” (2015), and PRIN 2015TTJN95 “Identification and monitoring of complex structural systems” of the Italian Ministry of University and Research.

FundersFunder number
Ministero dell’Istruzione, dell’Università e della Ricerca

    Fingerprint

    Dive into the research topics of 'Correction to: On inner constraints in plane circular arches (Archive of Applied Mechanics, (2004), 74, 3-4, (212-222), 10.1007/s00419-004-0344-7)'. Together they form a unique fingerprint.

    Cite this